Translator Disclaimer
2008 Unique continuation for stochastic parabolic equations
Xu Zhang
Differential Integral Equations 21(1-2): 81-93 (2008).

Abstract

This paper is devoted to a study of the unique continuation property for stochastic parabolic equations. Due to the adapted nature of solutions in the stochastic situation, classical approaches to treat the unique continuation problem for deterministic equations do not work. Our method is based on a suitable partial Holmgren coordinate transform and a stochastic version of Carleman estimate.

Citation

Download Citation

Xu Zhang. "Unique continuation for stochastic parabolic equations." Differential Integral Equations 21 (1-2) 81 - 93, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.60163
MathSciNet: MR2479663

Subjects:
Primary: 60H15
Secondary: 35B60, 35R60, 93B05, 93E03

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.21 • No. 1-2 • 2008
Back to Top